MathSciNet Relay Station
MathSciNet bibliographic data
MR511273 53C65 (53C21)
Muhometov, R. G.; Romanov, V. G. On the problem of finding an isotropic Riemannian metric in an $n$-dimensional space. (Russian) Dokl. Akad. Nauk SSSR 243 (1978), no. 1, 41–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement